Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 35, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 10, 2014, 2:59 PM MDT for 8 counties in New Mexico. It took effect at Jun 11, 2014, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2014, 2:59 PM MDT (20:59 UTC)
- In effect from
- Jun 11, 2014, 12:00 PM MDT
- Expired
- Jun 11, 2014, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2799 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
277
WWUS85 KABQ 102059
RFWABQ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT TUE JUN 10 2014
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR THE WEST
CENTRAL AND NORTHWEST HIGHLANDS...MIDDLE RIO GRANDE VALLEY AND THE
SANDIA...MANZANO AND GALLINAS MOUNTAINS DUE TO STRONG WINDS...LOW
HUMIDITY AND ABUNDANT INSTABILITY...
.A PACIFIC TROUGH WILL FLATTEN THE UPPER RIDGE CURRENTLY FOUND
OVER THE STATE. THIS WILL LEAD TO BREEZY TO WINDY CONDITIONS
FAVORING THE INTERSTATE 40 CORRIDOR BETWEEN GALLUP TO CLINES CORNERS AND
AREAS TO THE SOUTH. HUMIDITY VALUES WILL ALSO BE QUITE LOW WITH
POOR RECOVERIES TONIGHT LEADING INTO SOME SINGLE DIGITS TO LOWER
TEENS DURING THE AFTERNOON. THE ATMOSPHERE WILL ALSO BE UNSTABLE
WITH VERY HIGH MIXING HEIGHTS...SOLID HAINES 6 VALUES AND ABOVE
NORMAL TEMPERATURES.
NMZ105>107-109-111400-
/O.UPG.KABQ.FW.A.0041.140611T1800Z-140612T0100Z/
/O.NEW.KABQ.FW.W.0035.140611T1800Z-140612T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
259 PM MDT TUE JUN 10 2014
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY...
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.
* AREA AND TIMING...NORTHWEST AND WEST CENTRAL HIGHLANDS...MIDDLE
RIO GRANDE VALLEY AND THE SANDIA... MANZANO AND GALLINAS
MOUNTAINS WEDNESDAY AFTERNOON TO EARLY EVENING.
* 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH.
* RELATIVE HUMIDITY...MINIMUMS BETWEEN 6 AND 10 PERCENT LOWLANDS
AND 11 TO 15 PERCENT HIGHLANDS.
* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
OUTDOOR BURNING IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.
&&
$$
50What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:42 PM MDT, 17 minutes earlier.
Area forecast discussion, Jun 10, 2:42 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 242 PM MDT TUE JUN 10 2014 .SYNOPSIS... CONDITIONS WILL BECOME INCREASINGLY BREEZY THROUGH WEDNESDAY...AS THUNDERSTORMS DEVELOP OVER THE EAST AND NORTHEAST THURSDAY AND FRIDAY AFTERNOONS. COOLING TEMPERATURES WILL BUILD IN ACROSS THE WEEKEND WITH AN OUTSIDE CHANCE FOR SOME SUNDAY AFTERNOON STORMS OVER THE NORTHEAST. && .DISCUSSION... CURRENTLY...RIDGE EXTENDING FROM CENTRAL MEXICO NORTHWARD ACROSS WESTERN NEW MEXICO TO THE WASATCH RANGE OF UTAH AND THE YAMPA VALLEY OF WESTERN COLORADO...AS DOME OF SURFACE HIGH PRESSURE SITS OVER THE EASTERN END OF THE STATE. TEMPERATURES TODAY ARE RUNNING CLOSE TO MID JUNE NORMALS...WITH MOSTLY CLEAR SKIES OVERHEAD. MODELS...IN REASONABLE AGREEMENT ON THE NEW MEXICO STORY THROUGH THE WEEKEND AND FIRST HALF OF NEXT WORK WEEK...WITH SOME DIFFERENCES ON FEATURE PLACEMENT EMERGING ACROSS MIDWEEK. RIDGE CORE OVER MEXICO WILL DRIFT SOUTHWARD...ALLOWING FASTER FLOW TO CLIP THE NORTHERN END OF THE STATE THROUGH THE REMAINDER OF THE WORK WEEK. TROUGH BUILDING OVER THE WESTERN U.S. WILL EXTEND CIRCULATION AS FAR AS NORTHERN NEW MEXICO ABOUT CLOSED LOW OVER NORTHEASTERN MONTANA...WHICH WILL MOVE INTO SOUTHERN MANITOBA EARLY SUNDAY MORNING. RIDGE CORE WILL SHIFT NORTHWARD AND EASTWARD AS THE WORK WEEK GETS UNDERWAY...ALLOWING A LITTLE MORE SOUTHWESTERN DIG OF THE PERSISTENT WESTERN TROUGH...AND THIS WILL BACK WINDS OVER NEW MEXICO TO THE SOUTHWEST FOR THE FIRST OF THE WORK WEEK. SOME DIFFERENCES EMERGE ON FEATURE PLACEMENT BY WEDNESDAY. DOMESTIC GFS SOLUTION KEEPS BROAD LOW FLOW SCENARIO GOING OVER NEW MEXICO FOR THE REMAINDER OF THE WORK WEEK...AS TROUGH BUILDS OVER THE WEST COAST...AND RIDGE BUILDS NORTHWARD OUT OF NORTHERN MEXICO ACROSS THE SOUTH CENTRAL U.S. EUROPEAN COLLEAGUES AT ECMWF PUSH A TROUGH SOUTHWARD OUT OF THE WESTERN CANADIAN PRAIRIES AND EXTEND THE CIRCULATION TO NORTHERN NEW MEXICO ON WEDNESDAY...AND SWINGING THIS FEATURE INTO THE CENTRAL PLAINS STATES ON THURSDAY AS PARENT CLOSED LOW FOLLOWS MUCH MORE SOUTHERLY TRACK THAN PAINTED BY GFS. NEW MEXICO...PER ECMWF...REMAINS IN NORTHWEST FLOW TO WIND UP THE WORK WEEK. OVERNIGHT...MUCH WARMER OVERNIGHT WITH AN OUTSIDE CHANCE FOR A SPOTTY SHOWER OR TWO OVER THE NORTHERN SANGRE DE CRISTOS NEAR THE COLORADO LINE...AND OVER THE CONTINENTAL DIVIDE SOUTH OF INTERSTATE 40. OTHERWISE MOSTLY CLEAR AND DRY. FOR WEDNESDAY...RIDGE OVERHEAD WILL COLLAPSE EASTWARD LEAVING NEW MEXICO IN TURBULENT ZONAL FLOW...AS SURFACE TROUGH DEEPENS FROM SOUTHEAST COLORADO TO THE TEXAS BIG BEND COUNTRY. COOL PUSH INTO NORTHEAST NEW MEXICO COMBINED WITH DYNAMICS ALOFT WILL TOUCH OFF SOME THUNDERSTORMS OVER THE NORTHEAST HIGHLANDS AND PLAINS WEDNESDAY AFTERNOON...AND SOME ISOLATED STORMS OVER THE SOUTHWEST CLOSER TO THE SOUTHERN END OF THE TROUGH. DAYTIME TEMPERATURES MOSTLY 3 TO 8 DEGREES ABOVE NORMAL IN THE EAST...AND NEAR NORMAL IN THE WEST. HEADLINE STORY WILL BE BREEZY WEST WINDS SHIFTING NORTHWEST AND NORTH OVERNIGHT AS COOLER AIR MOVES IN. AFTERNOON BREEZES OVER DRY COUNTRY WILL HEIGHTEN FIRE WEATHER CONCERN FOR THE DAY...AND RED FLAG WARNINGS WILL GO OUT WITH THE AFTERNOON PACKAGE. FOR THURSDAY...COOLER AIR WILL DROP TEMPERATURES BELOW NORMAL OVER MUCH OF THE EAST...WHILE THE WEST REMAINS NEAR NORMAL. STORM COVERAGE WILL EXPAND DURING THE DAY...WITH SCATTERED COVERAGE AND GREATER INTENSITY OVER THE NORTHEAST HIGHLANDS...AND SOMEWHAT MORE MODEST COVERAGE EXTENDING SOUTHWARD ACROSS INTERSTATE 40 AND WESTWARD TO THE JEMEZ...SAN JUANS...AND TUSAS ACROSS THE NORTHERN HALF OF THE STATE. THURSDAY AFTERNOON...LIFTED INDICES WILL RUN 2 TO 4 BELOW C WITH MU CAPE AROUND 800 J PER KG ON AVERAGE...AND WILL KEEP AN EYE ON THESE CONVECTIVE INDICES FOR TRENDS ON SEVERE POTENTIAL. LATEST GUIDANCE HAS GENERALLY EASED BACK FROM VERY STEEP LAPSE RATES AND ADDED SOME AFTERNOON CAPPING BOOSTING CIN VALUES TOWARDS 60 J PER KG...AND THIS MAY MITIGATE ANY SEVERE THREAT FOR NOW. OTHERWISE...WESTERLY BREEZES WILL CONTINUE FROM THE ARIZONA LINE TO THE CONTINENTAL DIVIDE THURSDAY AFTERNOON...AND UP SLOPE FLOW WILL DEVELOP OVER THE EASTERN SLOPES OF HE SANGRE DE CRISTO RANGE IN A BROAD SOUTHEAST WIND REGIME. SOME BREEZES WILL DEVELOP THURSDAY NIGHT THROUGH CENTRAL MOUNTAIN CHAIN GAPS OUT OVER THE RIO GRANDE VALLEY...BUT SPEEDS SHOULD FALL SHORT OF WIND ADVISORY THRESHOLDS. FOR FRIDAY...STRENGTHENING ZONAL FLOW OVERHEAD AS RIDGE CORE RETREATS SOUTHWARD...AND TROUGH OVER THE WESTERN U.S. EXTENDS CIRCULATION INTO NEW MEXICO. DRY LINE WILL ACTIVATE ACROSS EASTERN NEW MEXICO...SETTING UP AFTERNOON THUNDER OVER THE EASTERN HALF OF THE STATE...AND SOME HIGH COUNTRY STORMS OVER THE CONTINENTAL DIVIDE MAINLY SOUTH OF INTERSTATE 40. LIFTED INDICES RUNNING AROUND 3 BELOW C OVER THE EASTERN TIER WITH MU CAPE AROUND 700 J PER KG...AND AREAS WILL BE WATCHED FOR TRENDS AND HINTS OF POSSIBLE SEVERE ISSUES TO COME. STEADY TEMPERATURE TRENDS NEAR MID JUNE NORMALS...A LITTLE COOLER IN THE EAST. WEST TO SOUTHWEST AFTERNOON BREEZES WILL DEVELOP OVER THE NORTH...WITH LOCALLY GREATEST SPEEDS IN SOUTHWEST WINDS ALONG THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. OUTLOOK...WEEKEND THROUGH MONDAY...BREEZY ALL THREE DAYS WITH STEADY TEMPERATURE TRENDS IN TURBULENT SOUTHWEST FLOW ALOFT...AND SURFACE TROUGH FROM EASTERN COLORADO TO THE TEXAS BIG BEND COUNTRY ON THE NEW MEXICO EASTERN BORDER. DRY LINE ACROSS THE TEXAS PANHANDLE WILL REMAIN DISPLACED TO THE EAST OVER TEXAS...KEEPING NEW MEXICO DRY FOR THE MOST PART. SOME SPOTTY EVENING STORMS ARE POSSIBLE FOR THE NORTHEAST HIGHLANDS AND PLAINS AS DYNAMICS ALOFT INTERSECT WITH TIGHTER PORTIONS OF EASTERN TIER TROUGH. DRY CONDITIONS MAY SET UP FIRE ISSUES SATURDAY AFTERNOON...AND AGAIN ON MONDAY AFTERNOON AS GUSTS MEET UP WITH VERY LOW HUMIDITIES. SHY && .FIRE WEATHER... DID BUMP UP WINDS BY 1 TO 2 MPH ACROSS WEST CENTRAL...CENTRAL LOCATIONS FOR WEDNESDAY. CONFIDENCE HAS INCREASED ENOUGH TO WARRANT A RED FLAG WARNING WITH THE MAIN FOCUS ALONG I40 BETWEEN GALLUP TO CLINES CORNERS. MODELS CONTINUE TO SHOW A 100 MILE WIDE STRIP OF STRONGER WINDS CENTERED ALONG I40...ESPECIALLY SOUTH OF IT. RED FLAG CONDITIONS EXPECTED ACROSS MORE OF THE EAST BUT DUE TO RECENT PRECIP AND GREEN UP WILL HOLD ON ISSUING FOR ZONE 108 DUE TO LESS ZONE COVERAGE. FAR SOUTHERN PORTIONS OF ZONE 103 SHOULD BE IMPACTED AS WELL. SMATTERING OF HIGH CLOUDS WILL OVERSPREAD CENTRAL AND SOUTHERN AREAS REST OF TODAY INTO TONIGHT. MORE FILTERED SUNSHINE OR MOONSHINE BUT QUITE A BIT OF RADIATION WILL REACH THE GROUND DURING DAYLIGHT HRS. VISIBLE SATELLITE IMAGERY REVEALS INCREASED CUMULUS ALONG THE EASTERN EDGES OF THE NW AND SANGRE DE CRISTO MTNS. CERTAINLY CANT RULE OUT A DRY STRIKE BUT MAINLY VIRGA IMPACTS. SOME CUMULUS JUST STARTING ACROSS THE HIGHER TERRAIN OF ZONE 109 AND CANT RULE OUT VIRGA IMPACTS THERE AS WELL. RH RECOVERIES WILL TEND TO TREND UP ACROSS THE WEST WHILE TREND DOWN ACROSS THE EAST. THE STAGE IS STILL SET FOR THE UPPER RIDGE...CURRENTLY OVER THE STATE...TO GET FLATTENED ON WEDNESDAY. WEDNESDAY WOULD BE CONSIDERED A WEAKER BREAK DOWN OF THE UPPER RIDGE CRITICAL FIRE WEATHER GROWTH SCENARIO. WINDS WILL INCREASE AS A RESULT. STARTING OVER THE HIGHEST RIDGES LATER TONIGHT AND CONTINUING TO MIX DOWN AS WEDNESDAY PROGRESSES. MIXING HEIGHTS ARE PROJECTED TO BE HIGH END VALUES DURING THE AFTERNOON. SHOULD MAKE FOR SOME STRONG TURBULENCE AT TIMES DUE TO STRENGTHENING HORIZONTAL AND VERTICAL MOTIONS. HIGH TEMPERATURES SHOULD ALSO BE A FEW DEGREES ABOVE NORMAL AND LOOKING AT SOLID HAINES 6 VALUES MOST AREAS. A HERKY JERKY WIND SCENARIO WITH LOW HUMIDITY VALUES. THE AMOUNT OF SINGLE DIGIT RH HRS WILL LESSEN COMPARED TO TODAY BUT LOOKING FOR LOW HUMIDITY READINGS OVER A LARGER AREA. THIS INCLUDES IMPACTS TO THE ENTIRE EASTERN PLAINS. THE ONLY AREA THAT SHOULD SEE RH VALUES NEAR 15 PCT OR HIGHER WOULD BE ACROSS THE FAR NORTHEAST. THIS IS WHERE A BACK DOOR COLD FRONT WILL TRY TO INTRUDE INTO THE AREA EARLY. SOME CIRRUS IMPACTS SHOULD BE FELT OVER CENTRAL/SOUTHERN AREAS DURING THE MORNING BUT SHOULD GRADUALLY THIN DURING THE AFTERNOON. HAVE A SLIGHT CHANCE OF DRIER STORMS ACROSS THE NORTHEAST PLAINS AND FAR NORTH CENTRAL MTNS AT THIS TIME. CANT RULE OUT SOME VIRGA BUILDUPS ACROSS THE FAR SOUTH BASED ON MID LEVEL LAYERED RH FORECASTS. AS THE PACIFIC TROUGH PASSES TO THE NORTH AND EAST...A BACK DOOR COLD FRONT WILL PLUNGE SOUTHWARD ACROSS THE EASTERN PLAINS WEDNESDAY NIGHT. MUCH HIGHER RH WILL BE FOUND BEHIND THE FRONTAL PUSH. SOME CONTINUED WEST/NORTHWEST BREEZES WOULD REMAIN OVER THE HIGHER TERRAIN. BOTH NAM/GFS SHOW STRONGER NW WINDS AT 10000 FEET MSL PEAKING AT MIDNIGHT. CANT RULE OUT SOME MTN WAVE ACTION TO THE LEE OF THE SANDIA/MANZANO MTNS...PERHAPS OTHER RANGES. RH RECOVERIES SHOULD REMAIN POOR TO MODERATE ACROSS WESTERN/CENTRAL AREAS. WEAK RIDGING IS STILL EXPECTED FOR THURSDAY. MODELS DID INDICATE A LITTLE MORE BREEZINESS ACROSS THE WEST DURING THE AFTERNOON SO BUMPED UP SPEEDS ACCORDINGLY THERE. DISTINCT LOW LEVEL CONVERGENCE AND LIFT SHOULD BE FOUND ALONG THE RESIDUAL PORTION OF THE BACK DOOR COLD FRONT SITUATED ACROSS THE EAST. AS OF NOW...FAVORING I25 BETWEEN RATON TO LAS VEGAS. THIS WOULD PROVIDE THE DRY VERSUS WET AIR BATTLE ZONE FOR STORM DEVELOPMENT. THE NAM/ECMWF IS MORE BULLISH FOR STORMS ACROSS THE NE HIGHLANDS VERSUS GFS. WOULD EXPECT A MIX OF WET/DRY ALONG THIS BOUNDARY. A MID LEVEL DRY INTRUSION SHOULD REMAIN OVER NORTHWEST AREAS AND LOWERED DEW POINTS A LITTLE BELOW MODEL GUIDANCE. THIS IS A RESULT OF THE POSITION OF THE DRY INTRUSION AND VERY HIGH MIXING HEIGHTS. LOOKING AT THE DRY LINE TO PUSH WESTWARD THURSDAY NIGHT AND BRING HIGHER DEW POINTS INTO THE RIO GRANDE VALLEY...ESPECIALLY UPPER PORTIONS. FRIDAY IS LOOKING MORE AND MORE LIKE A DYNAMIC FIRE WEATHER DAY. CLASSIC MID LEVEL MOISTURE FLOWING NORTHWARD OUT OF MEXICO AND RELATED TO THE SUBTROPICAL RIDGE. THIS WOULD COMBINE WITH THE NEXT PACIFIC TROUGH PUSHING INTO THE WESTERN US. CAN SEE SOME DRIER OR HIGHER BASED STORMS DEVELOP AND FAVOR CENTRAL/EASTERN AREAS. COULD SEE SOME STORMS ACROSS THE WEST AS WELL. COVERAGE IS STILL A BIT TRICKY AND IS REALLY BASED ON HOW THE PACIFIC TROUGH PUSHES INTO THE WEST. EITHER WAY...BREEZES SHOULD PICK UP AND ANY STORMS THAT DO DEVELOP SHOULD MOVE AT A PRETTY GOOD CLIP THUS MITIGATING ANY SORT OF RAINFALL POTENTIAL. DOWNDRAFTS AND OUTFLOW WINDS WOULD BE A CONCERN ON THIS DAY. WILL BE WATCHING THIS DAY PRETTY CLOSELY BECAUSE COULD BE A COMBO DRY LIGHTNING/RED FLAG THREAT. NW AREAS HAVE THE BEST CHANCE AT THIS TIME FOR SEEING RED FLAG CONDITIONS DUE TO THE DRY SLOT AND STRONGER WINDS ALOFT PROJECTED THERE. UNSETTLED WEATHER SHOULD CONTINUE INTO THE WEEKEND WITH BREEZY TO LOCALLY WINDY CONDITIONS. BOTH THE GFS AND ECMWF SHOW A STRONGER DRY INTRUSION ACROSS THE AREA AND THIS WOULD BE COMBINED WITH ENHANCED WIND FLOW. CANT RULE OUT SOME RED FLAG CONDITIONS BUT UNCERTAIN WHICH DAY WOULD BE WORSE. AS OF NOW...GRIDDED FORECAST INDICATES SATURDAY. 50 && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL CONTINUE NEXT 24 HRS. THICKER LAYERS OF HIGH CLOUDS WILL IMPACT PORTIONS OF THE FORECAST AREA...MAINLY CENTRAL AND SOUTH THROUGH PERIOD. WIND SHOULD BE THE MAIN HAZARD. NOT TOO STRONG OF BREEZES TODAY BUT INCREASING ON WEDNESDAY. CANT RULE OUT A FEW ENHANCED CUMULUS BUILDUPS AND ISOLD DRIER STORMS LATER TODAY BUT COVERAGE WOULD BE MINIMAL. SOME STRONGER DOWNDRAFTS WOULD BE ASSOCIATED WITH THAT ACTIVITY. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 56 90 54 89 / 0 0 0 0 DULCE........................... 42 83 41 83 / 0 5 0 10 CUBA............................ 49 84 47 83 / 5 0 0 5 GALLUP.......................... 48 86 46 84 / 0 0 0 0 EL MORRO........................ 45 82 44 82 / 0 0 0 0 GRANTS.......................... 49 85 47 85 / 5 0 0 0 QUEMADO......................... 51 83 49 85 / 5 0 0 0 GLENWOOD........................ 51 91 50 91 / 5 0 0 0 CHAMA........................... 40 77 41 76 / 0 5 5 20 LOS ALAMOS...................... 55 85 55 82 / 5 5 0 10 PECOS........................... 52 81 52 80 / 5 0 0 10 CERRO/QUESTA.................... 44 82 46 78 / 0 5 5 20 RED RIVER....................... 40 73 45 70 / 5 10 10 20 ANGEL FIRE...................... 37 78 39 75 / 5 5 5 20 TAOS............................ 45 84 45 80 / 0 5 5 10 MORA............................ 48 81 48 77 / 5 5 5 20 ESPANOLA........................ 51 90 53 87 / 5 0 0 10 SANTA FE........................ 54 85 54 82 / 5 0 0 10 SANTA FE AIRPORT................ 54 89 54 85 / 5 0 0 5 ALBUQUERQUE FOOTHILLS........... 61 90 60 87 / 5 0 0 5 ALBUQUERQUE HEIGHTS............. 64 92 63 90 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 61 94 62 91 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 62 92 62 90 / 5 0 0 0 LOS LUNAS....................... 60 94 60 92 / 5 0 0 0 RIO RANCHO...................... 62 93 61 90 / 5 0 0 0 SOCORRO......................... 65 96 64 94 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 56 86 56 84 / 5 0 0 5 TIJERAS......................... 59 88 57 85 / 5 0 0 5 MORIARTY/ESTANCIA............... 51 89 52 85 / 5 0 0 5 CLINES CORNERS.................. 53 86 54 81 / 5 0 0 10 GRAN QUIVIRA.................... 59 89 57 85 / 5 0 0 5 CARRIZOZO....................... 62 93 60 89 / 5 0 0 5 RUIDOSO......................... 56 87 56 82 / 5 0 0 5 CAPULIN......................... 49 84 51 74 / 5 10 20 30 RATON........................... 48 88 52 78 / 5 10 20 20 SPRINGER........................ 50 87 53 78 / 5 5 10 20 LAS VEGAS....................... 52 85 50 77 / 5 5 5 20 CLAYTON......................... 57 91 58 79 / 5 20 20 20 ROY............................. 56 88 56 78 / 5 10 10 20 CONCHAS......................... 60 95 62 85 / 5 5 10 10 SANTA ROSA...................... 60 94 61 86 / 5 5 5 10 TUCUMCARI....................... 62 97 64 86 / 5 5 10 10 CLOVIS.......................... 59 95 61 85 / 5 5 10 10 PORTALES........................ 61 96 63 87 / 5 5 5 10 FORT SUMNER..................... 63 97 64 88 / 5 5 5 5 ROSWELL......................... 64 102 67 94 / 0 10 5 5 PICACHO......................... 61 94 63 90 / 5 5 0 5 ELK............................. 59 90 61 85 / 5 5 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ105>107-109. && SHY
Hazardous weather outlook, Jun 10, 5:35 AM MDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 AM MDT TUE JUN 10 2014 NMZ501>540-111200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 535 AM MDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONGER WESTERLY WINDS ARE EXPECTED TO DEVELOP WEDNESDAY AND WILL BE COMBINED WITH A DRY UNSTABLE AIRMASS. THIS WILL CREATE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON AND EVENING OVER LOCATIONS ALONG AND SOUTH OF INTERSTATE 40 AND GENERALLY ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:33 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 39 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.